MAUDE Adverse Event Report: CARDINAL HEALTH, INC. MONOJECT; SYRINGE, PISTON

CARDINAL HEALTH, INC. MONOJECT; SYRINGE, PISTON
Model Number 8881501368
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
Staff gave the patient his vaccination and the needle hub broke off into patients arm and detached itself from syringe.

Brand Name
MONOJECT
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH, INC.
15 hampshire street
mansfield MA 02048
MDR Report Key13541619
Report Number13541619
Device Sequence Number4456812
Product Code FMF
UDI-Device Identifier20884521014012
UDI-Public20884521014012
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/23/2021
Report Date (Section F) 12/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8881501368
Device Catalogue Number8881501368
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer02/16/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/16/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/23/2021